# SDR FDEA201002070354

- Difficulty date: February 7, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 59,485 hours, 12,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70391
- Condition: Corroded
- Location: Bs 1771-1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT BILGE AREA FOUND CORROSION ON LONGERON AT STA 1771 TO STA 1781, LONGERON 46R.   REPAIRED IAW SRM 53-00-05 FIG 203 REV 42.
